# SDR RRXA991639

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, FUSELAGE, RT MLG DOOR ON INNER SKIN AT O/B CORNER OF AFT END CENTER WING TO WING.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK AND REPAIRED IAW DC8 SRM 52-6-1 FIG 1.
